# SDR GLBA201006051

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 28,284 hours, 35,647 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 05614
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR HANDLE WAS PLACED IN DOWN POSITION WE SAW 3 GREEN, HANDLE INTRANSIT LIGHTS, LG RELAY CB POPPED AND J HOOK CAME DOWN INT LOCKED POSITION OR LESS SIMULTANEOUSLY.  MAINTENANCE TROUBLESHOT AND FOUND RIGHT LANDING GEAR ACTUATOR LAGGING UP AND DOWN, REPLACED RIGHT LANDING GEAR ACTUATOR IAW BMM 32-30-01, OPERATIONAL CHECKS GOOD, PN OFF 114-380041-15 SN OFF 05614 SN ON 081218029.
